Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 128, NWS Little Rock, AR

April 26, 20115 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 26, 2011, 5:41 PM CDT for 5 counties in Arkansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 5:41 PM CDT (22:41 UTC)
Expired
Apr 26, 2011, 6:30 PM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR, Monroe County, AR

The radar

The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:43 PM CDTHAIL 15 S De Witt, AR
Apr 26, 5:45 PM CDTHAIL 1.752 W De Witt, AR
Apr 26, 5:45 PM CDTHAIL 21 Se Grady, AR
Apr 26, 6:15 PM CDTTSTM WND DMGSt. Charles, ARTHE ARKANSAS COUNTY SHERIFF REPORTED A POWER LINE BLOWN DOWN AT SAINT CHARLES...CAUSING OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:02 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WFUS54 KLZK 262241
TORLZK
ARC001-041-069-079-095-262330-
/O.NEW.KLZK.TO.W.0128.110426T2241Z-110426T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MONROE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 630 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 2 MILES SOUTHEAST OF GRADY...OR 13 MILES
  NORTHEAST OF STAR CITY. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING EAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    WOODVILLE...          WHITEFIELD...
  TRUSTEN HOLDER WMA... STIMSON...            ST. CHARLES...
  SNOW LAKE...          MORGAN PT REC AREA... MERRISACH LAKE...
  LORAYS...             LITTLE BAYOU METO PARK...
  LANGFORD...           LACONIA...            GRADY...
  GOULD...              GILLETT...            ENGLISH LAKE...
  DOUGLAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9097 3400 9108
      3398 9108 3394 9102 3394 9103 3394 9174
      3413 9180 3448 9101 3445 9098 3435 9099
      3433 9104 3414 9108 3413 9094 3411 9087
      3406 9086
TIME...MOT...LOC 2242Z 257DEG 43KT 3407 9159

$$

225
4 follow-up statements
897 
WWUS54 KLZK 262257
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
556 PM CDT TUE APR 26 2011

ARC001-041-069-079-095-262330-
/O.CON.KLZK.TO.W.0128.000000T0000Z-110426T2330Z/
DESHA AR-LINCOLN AR-JEFFERSON AR-ARKANSAS AR-MONROE AR-
556 PM CDT TUE APR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONROE...
SOUTHERN ARKANSAS...SOUTHEASTERN JEFFERSON...NORTHEASTERN LINCOLN AND
NORTHERN DESHA COUNTIES UNTIL 630 PM CDT...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES SOUTHWEST OF GILLETT...OR 16
MILES WEST OF WHITE RIVER NWR...MOVING EAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    TRUSTEN HOLDER WMA... STIMSON...
  ST. CHARLES...        SNOW LAKE...          MORGAN PT REC AREA...
  MERRISACH LAKE...     LORAYS...            
  LITTLE BAYOU METO PARK...                   LANGFORD...
  LACONIA...            GOULD...              GILLETT...
  ENGLISH LAKE...       DOUGLAS...            DE WITT...
  WEBER...              VARNER...

THIS STORM IS ALSO LIKELY TO CONTAIN GOLF BALL SIZE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9097 3400 9108
      3398 9108 3394 9102 3394 9159 3419 9167
      3448 9101 3445 9098 3435 9099 3433 9104
      3414 9108 3413 9094 3411 9087 3406 9086
TIME...MOT...LOC 2256Z 264DEG 31KT 3407 9143

$$

225
623 
WWUS54 KLZK 262307
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
607 PM CDT TUE APR 26 2011

ARC069-079-262317-
/O.CAN.KLZK.TO.W.0128.000000T0000Z-110426T2330Z/
LINCOLN AR-JEFFERSON AR-
607 PM CDT TUE APR 26 2011

...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON AND NORTHEASTERN
LINCOLN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3403 9089 3402 9096 3396 9097 3400 9108
      3398 9108 3394 9102 3394 9143 3400 9143
      3401 9140 3403 9143 3428 9144 3448 9101
      3445 9098 3435 9099 3429 9106 3414 9108
      3413 9094 3410 9087 3406 9086
TIME...MOT...LOC 2307Z 264DEG 31KT 3408 9132

$$

ARC001-041-095-262330-
/O.CON.KLZK.TO.W.0128.000000T0000Z-110426T2330Z/
DESHA AR-ARKANSAS AR-MONROE AR-
607 PM CDT TUE APR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONROE...
SOUTHEASTERN ARKANSAS AND NORTHERN DESHA COUNTIES UNTIL 630 PM CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTHEAST OF GILLETT...OR 11
MILES WEST OF WHITE RIVER NWR...MOVING EAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    TRUSTEN HOLDER WMA... STIMSON...
  ST. CHARLES...        SNOW LAKE...          MORGAN PT REC AREA...
  MERRISACH LAKE...     LORAYS...             LACONIA...
  GILLETT...            DE WITT...            WEBER...
  PENDLETON...          MOZART...             INDIAN BAY...
  ETHEL...              DE LUCE...            ARKANSAS POST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9097 3400 9108
      3398 9108 3394 9102 3394 9143 3400 9143
      3401 9140 3403 9143 3428 9144 3448 9101
      3445 9098 3435 9099 3429 9106 3414 9108
      3413 9094 3410 9087 3406 9086
TIME...MOT...LOC 2307Z 264DEG 31KT 3408 9132

$$

225
333 
WWUS54 KLZK 262314
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 PM CDT TUE APR 26 2011

ARC095-262325-
/O.CAN.KLZK.TO.W.0128.000000T0000Z-110426T2330Z/
MONROE AR-
615 PM CDT TUE APR 26 2011

...THE TORNADO WARNING FOR SOUTHEASTERN MONROE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3403 9089 3402 9096 3396 9097 3400 9108
      3394 9102 3394 9143 3400 9143 3401 9140
      3403 9143 3418 9143 3423 9107 3413 9108
      3413 9094 3410 9087 3406 9086
TIME...MOT...LOC 2315Z 252DEG 41KT 3412 9117

$$

ARC001-041-262330-
/O.CON.KLZK.TO.W.0128.000000T0000Z-110426T2330Z/
DESHA AR-ARKANSAS AR-
615 PM CDT TUE APR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ARKANSAS AND
NORTHERN DESHA COUNTIES UNTIL 630 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES NORTHWEST OF WHITE RIVER NWR...
MOVING EAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    TRUSTEN HOLDER WMA... STIMSON...
  SNOW LAKE...          MORGAN PT REC AREA... MERRISACH LAKE...
  LORAYS...             LACONIA...            GILLETT...
  WEBER...              PENDLETON...          MOZART...
  DE LUCE...            ARKANSAS POST...      WOLF BAYOU...
  WHITING LAKE...       WEBFOOT LAKE...       WARD RESERVOIR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3396 9097 3400 9108
      3394 9102 3394 9143 3400 9143 3401 9140
      3403 9143 3418 9143 3423 9107 3413 9108
      3413 9094 3410 9087 3406 9086
TIME...MOT...LOC 2315Z 252DEG 41KT 3412 9117

$$

225
358 
WWUS54 KLZK 262322
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
622 PM CDT TUE APR 26 2011

ARC001-041-262330-
/O.CON.KLZK.TO.W.0128.000000T0000Z-110426T2330Z/
DESHA AR-ARKANSAS AR-
622 PM CDT TUE APR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ARKANSAS AND
NORTHEASTERN DESHA COUNTIES UNTIL 630 PM CDT...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR WHITE RIVER NWR...MOVING EAST AT 40
MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE RIVER NWR...    STIMSON...            SNOW LAKE...
  LORAYS...             LACONIA...            WEBER...
  MOZART...             WOLF BAYOU...         WHITING LAKE...
  SHEPPARD POINT...     PROSPEROUS BAYOU...   PRAIRIE LAKES...
  NORRELL LOCK AND DAM...                     LITTLE GOOSE LAKE...
  KNOWLTON...           JENKINS LAKE...       JACKS BAY...
  HOLE IN THE WALL LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3403 9089 3402 9096 3400 9108 3401 9121
      3420 9128 3423 9107 3413 9108 3413 9094
      3410 9087 3406 9086
TIME...MOT...LOC 2322Z 262DEG 36KT 3411 9109

$$

225

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:57 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 26, 2:57 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CDT TUE APR 26 2011

...HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER
ARKANSAS...

.DISCUSSION...
MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO
SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE
POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND
ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT
THROUGH WEDNESDAY.

ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN
OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE
THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM
INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER
DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY
GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT
TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI
-7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW
JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME
MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER
FLOW OVER SW PLAINS AT THIS TIME.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED
WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE
MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG
DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE
MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE
FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY
BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS
BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH
EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE
THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE
SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE
DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN
AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO
WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL
HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY
THURSDAY AND FRIDAY WITH COOLER TEMPS.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY
AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER
RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE
PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW
ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE
EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY.

MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY.
INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS
SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO
SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH
ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY.
PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY
AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY
BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     57  66  45  73 /  70  60  10  10
CAMDEN AR         65  75  48  77 /  80  50  10  10
HARRISON AR       53  60  42  72 /  70  60  10  10
HOT SPRINGS AR    61  69  46  75 /  80  60  10  10
LITTLE ROCK   AR  61  71  46  75 /  80  60  10  10
MONTICELLO AR     66  78  48  77 /  80  50  10  10
MOUNT IDA AR      60  66  45  74 /  80  60  10  10
MOUNTAIN HOME AR  54  61  43  72 /  70  60  10  10
NEWPORT AR        59  69  46  73 /  80  60  10  10
PINE BLUFF AR     64  75  48  76 /  80  60  10  10
RUSSELLVILLE AR   57  65  44  73 /  70  60  10  10
SEARCY AR         59  69  46  74 /  80  60  10  10
STUTTGART AR      63  74  48  75 /  80  60  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...59 / LONG TERM...51
Hazardous weather outlook, Apr 26, 8:26 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 AM CDT TUE APR 26 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
826 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT
ACROSS CENTRAL AND SOUTH ARKANSAS...

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY.
RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES...
WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED
GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS
AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE.
THE MAIN AREA OF CONCERN WILL BE ACROSS CENTRAL AND SOUTH
ARKANSAS...WITH LONG TRACK TORNADOES POSSIBLE ALONG WITH VERY LARGE
HAIL. AS THE EVENT UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING
WINDS...AS A LINE OF THUNDERSTORMS WILL DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL
TAKE SOME TIME FOR WATER LEVELS TO RECEDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE
WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Local storm report, Apr 26, 5:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
517 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FUNNEL CLOUD     2 S GILLETT             34.09N 91.38W
04/26/2011                   ARKANSAS           AR   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED CROSSING HIGHWAY 165.

&&

55
Local storm report, Apr 26, 5:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
520 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             PINE BLUFF              34.21N 92.02W
04/26/2011  E1.75 INCH       JEFFERSON          AR   LAW ENFORCEMENT

&&

55
Local storm report, Apr 26, 5:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
531 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             HOOKER                  34.12N 91.88W
04/26/2011  E1.00 INCH       JEFFERSON          AR   TRAINED SPOTTER

0525 PM     TSTM WND DMG     HOOKER                  34.12N 91.88W
04/26/2011                   JEFFERSON          AR   TRAINED SPOTTER

            LIMBS WERE BLOWN DOWN.

&&

57
Local storm report, Apr 26, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
537 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             GOULD                   33.99N 91.56W
04/26/2011  E1.75 INCH       LINCOLN            AR   PUBLIC

&&

61
Local storm report, Apr 26, 5:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
538 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TORNADO          2 E COY                 34.54N 91.83W
04/26/2011                   LONOKE             AR   NWS EMPLOYEE

            A TRACTOR TRAILER WAS BLOWN OFF OF HIGHWAY 165.

&&

57
Local storm report, Apr 26, 5:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
540 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             1 S NORTH LITTLE ROCK A 34.82N 92.27W
04/26/2011  E0.75 INCH       PULASKI            AR   NWS EMPLOYEE

            PENNY SIZED HAIL FELL AT THE INTERSECTION OF SPRIGGS AND
            REMOUNT ROAD.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:01 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren44 min
Apr 25, 7:03 PM CDTTornado WarningLZKGarland, Hot Spring, Perry, Saline27 min
Apr 25, 7:15 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Lonoke and 9 more105 min
Apr 25, 7:20 PM CDTTornado Warning EmergencyLZKCleburne, Faulkner, Lonoke, White40 min
Apr 25, 7:25 PM CDTTornado WarningLZKConway, Faulkner, Perry, Pulaski, Saline35 min
Apr 25, 7:26 PM CDTSevere Thunderstorm WarningLZKDallas, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 5 more49 min
Apr 25, 7:27 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White48 min
Apr 25, 7:40 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren39 min
Apr 25, 7:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Calhoun, Cleveland, Dallas, Grant, Jefferson and 2 more43 min
Apr 25, 7:47 PM CDTTornado WarningLZKCleburne, White43 min
Apr 25, 7:52 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 6 more3 hr
Apr 25, 7:54 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita51 min
Apr 25, 7:58 PM CDTFlash Flood WarningLZKDallas, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more3 hr
Apr 25, 7:58 PM CDTSevere Thunderstorm WarningLZKArkansas, Faulkner, Jefferson, Lonoke, Monroe, Prairie and 2 more47 min
Apr 25, 8:01 PM CDTFlash Flood WarningLZKFaulkner, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more3 hr
Apr 25, 8:04 PM CDTTornado WarningLZKLonoke, Prairie26 min
Apr 25, 8:08 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more3 hr
Apr 25, 8:09 PM CDTTornado WarningLZKLonoke, White44 min
Apr 25, 8:15 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more45 min
Apr 25, 8:20 PM CDTTornado WarningLZKIndependence, Jackson, White40 min
Apr 25, 8:21 PM CDTTornado WarningLZKPrairie, White, Woodruff39 min
Apr 25, 8:24 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more51 min
Apr 25, 8:26 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 8 more3 hr
Apr 25, 8:32 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, White, Woodruff43 min
Apr 25, 8:33 PM CDTTornado WarningLZKLonoke, Prairie, White27 min
Apr 25, 8:35 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita40 min
Apr 25, 8:38 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie52 min
Apr 25, 8:43 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff47 min
Apr 25, 8:44 PM CDTTornado WarningLZKJackson, White, Woodruff46 min
Apr 25, 8:52 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more3 hr
Apr 25, 8:54 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 5 more3 hr
Apr 25, 8:57 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more3 hr
Apr 25, 9:03 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more42 min
Apr 25, 9:04 PM CDTTornado WarningLZKJackson, Woodruff26 min
Apr 25, 9:06 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita39 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff38 min
Apr 25, 9:23 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe52 min
Apr 25, 9:36 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln39 min
Apr 25, 9:37 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew53 min
Apr 25, 9:48 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln42 min
Apr 25, 10:09 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha51 min
Apr 25, 10:13 PM CDTFlash Flood WarningLZKHot Spring107 min
Apr 25, 10:22 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew53 min
Apr 25, 10:41 PM CDTRiver Flood AdvisoryLZKClark, Hot Spring36 hr
Apr 25, 10:41 PM CDTRiver Flood AdvisoryLZKClark, Nevada, Ouachita36 hr
Apr 25, 10:51 PM CDTFlash Flood WarningLZKCleveland, Dallas, Faulkner, Grant, Hot Spring, Independence and 8 more4 hr
Apr 25, 10:54 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Desha, Drew, Grant and 6 more4 hr
Apr 25, 11:16 PM CDTAreal Flood WarningLZKCleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 9 more3 hr
Apr 25, 11:22 PM CDTRiver Flood AdvisoryLZKAshley, Bradley, Cleveland, Drew36 hr
Apr 25, 11:33 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Ouachita42 min
Apr 25, 11:57 PM CDTAreal Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 5 more4 hr
Apr 26, 12:00 AM CDTAreal Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more3 hr
Apr 26, 12:03 AM CDTAreal Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more3 hr
Apr 26, 12:09 AM CDTSpecial Weather StatementLZKCleveland, Dallas, Grant46 min
Apr 26, 12:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln41 min
Apr 26, 12:20 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Ouachita40 min
Apr 26, 12:21 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 12:37 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more3 hr
Apr 26, 12:54 AM CDTSpecial Weather StatementLZKDallas46 min
Apr 26, 12:56 AM CDTSpecial Weather StatementLZKArkansas, Jefferson44 min
Apr 26, 1:09 AM CDTRiver Flood WarningLZKPope, Yell55 hr
Apr 26, 1:09 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 26, 1:21 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson39 min
Apr 26, 1:25 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita50 min
Apr 26, 1:26 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 2:09 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln51 min
Apr 26, 2:41 AM CDTTornado WarningLZKDesha, Drew, Lincoln34 min
Apr 26, 2:56 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln49 min
Apr 26, 3:06 AM CDTSevere Thunderstorm WarningLZKCleveland24 min
Apr 26, 3:25 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Desha, Jefferson, Lincoln and 1 more3 hr
Apr 26, 4:25 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 6:27 AM CDTRiver Flood WarningLZKClark, Hot Spring39 hr
Apr 26, 7:09 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 9:52 AM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Apr 26, 9:52 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew14 days
Apr 26, 10:11 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln4 days
Apr 26, 2:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie41 min
Apr 26, 3:05 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff40 min
Apr 26, 3:17 PM CDTSpecial Weather StatementLZKClark, Hot Spring43 min
Apr 26, 3:19 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita41 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.